King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10747

Title: A new class of bivariate distributions and its mixture
Authors: . Sarhan, Ammar M
. Balakrishnan, N
Keywords: latent random variable
Marshall–Olkin type
Issue Date: 2007
Publisher: Journal of Multivariate Analysis
Citation: Volume 98, Issue 7, August 2007, Pages 1508-1527
Abstract: A new class of bivariate distributions is presented in this paper. The procedure used in this paper is based on a latent random variable with exponential distribution. The model introduced here is of Marshall–Olkin type. A mixture of the proposed bivariate distributions is also discussed. The results obtained here generalize those of the bivariate exponential distribution present in the literature.
URI: http://hdl.handle.net/123456789/10747
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
19.docx12.2 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback